# SDR SWAA2022020911402

- Difficulty date: February 9, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 50,064 hours, 31,092 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. WING-INBD FXD T/E UPPER PANEL-SUPPORT BOTM ASSY- FWD CLIP CRACKED. / INSTALLED FWD CLIP PER SRM 51-40-02.
